# SDR ASAA2017122823020

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 20,562 hours, 6,743 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATED WITH MASTER CAUTION RECALL.  LIGHT EXTINGUISHED WITH MASTER CALL RESET. TEMP CONTROL FOR CONTROL CABIN IS OPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED PACK ZONE TEMP CONTROL BITE CHECK. NR 1 CONTROLLER PASSED,  NO FAULTS NOTED.  NR 2 CONTROLLER SHOWED FLT DECK TRIM VALVE FAULT.  RESET FAULT, RAN BITE CHECKED AGAIN, NO FAULTS NOTED.  NO FAULTS NOTED ON MASTER CAUTION RECALL IAW AMM 21-61-00-700-806-002.  NO HISTORY IN 30 DAYS.
